# SDR ASAA0946917

- Difficulty date: October 10, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,397 hours, 21,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LF SIDE APPROX STA 1020 HAS A CREASE ABOVE AND FORWARD OF PREVIOUS REPAIR AT STR 12L.  REMOVED DAMAGED AREA & PREVIOUS REPAIR FABBED REPAIR FOR ENTIRE AREA & INSTALLED REPAIR IAW B737 400 SRM 53 80 01 FIG 201 DETAIL II.
